# SDR MASA200800317

- Difficulty date: April 14, 2008
- Submitted: April 16, 2008
- Operation: Air carrier
- Aircraft: N916FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15016
- Aircraft time: 11,491 hours, 8,685 cycles
- System (JASC): 5270 · Door Warning System
- Part: Door
- Condition: Out Of Adjust
- Location: Emergency Exit
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH FLT 2934 PHX-MEM.  LEFT FWD EMERGENCY DOOR CAUTION TRANSIENT MESSAGE DURING LANDING.  MX CLEANED AND ADJUSTED DOOR.  OPS GOOD.
